# SDR AWXA200600071

- Difficulty date: December 17, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 49,105 hours, 33,508 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602224
- Part serial: 682
- Condition: Debonded
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C15 CHECK DISCOVERED THE UPPER AND LOWER SURFACE OF THE NR 5 SLAT WEDGE DISBONDED FROM SS 124.0R TO SS 129.0R.  MAINTENANCE REMOVED THE DISBONDED SKIN IAW BOEING 737-300 SRM 51-70-10-2R4.  FABRICATED REPAIR CORE AND DOUBLER IAW BOEING 737-300 SRM 51-70-10-2R4.  BONDED REPAIR PARTS TO THE NR 5 SLAT WEDGE FROM SS 124.0R TO SS 129.0R IAW BOEING 737-300 SRM 51-70-10-2R4.
